# SDR DL757970805

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN AND COCKPIT AFTER SEA DEPARTURE.  AIR TURNBACK TO SEA.  FOUND LT PACK OVERTEMP IN AUTO MODE WAS OK IN MANUAL MODE FWD LT PACK AUTO MODE INOP PER MEL 21-51-03B.
